# SDR P5CA2016020400025

- Difficulty date: February 1, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 59,326 hours, 9,659 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1870 - 1946
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1900-1920, RBL 11.33" SEAT TRACK FOUND CORROSION.  CABIN-BS 1870 TO 1946.45, RBL 11.33" SEAT TRACK REPAIRED IAW RI: RI-53-65-11220, REV A AND EO: 4453B 176, REV O.
